MathSciNet Relay Station
MathSciNet bibliographic data
MR272993 (42 #7874) 30.40
Stročik, T. V. The conformal mapping of a certain class of half strips. (Russian) Sibirsk. Mat. Ž. 11 1970 859–878, 957–958.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement